I have severe knee pain more so when I am

Patient

Q: I have severe knee pain more so when I am sitting. I had a cortisone injection 3 weeks ago for the arthritis. This pain I have is as if my leg is constantly swelling all the time..shooting sensation shoot thru from the thigh to the inner part of the knee to my shin. Doctors took xrays said arthritis and aren't looking at anything else aleve does not work not sure what else to do..no one is hearing my pain.

Symptoms:  Knee pain.leg pain
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Can you take delsym and a sleep aid

Q: I'm worried my tongue is not normal in color and panicking I have a disease I just had blood work and came back all g...

Q: Hello, I have a question regarding lymph nodes in the neck. On the left side of my neck I have a small lump which I'm...

Q: When they take a mans blood for testing there is something that can be high at 50 and can result in heart attack stro...

Q: I have a rash between my butt cheeks above the anus that is sore and raw in a couple spots. I was using Neosporin and...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews